Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Disrupted Sleep
Oct 6, 2006

Dr. Henry:

I am not a doctor so let me disclose that right away but for the reader who wrote in concerning the above question please know this: I was on Paxil for several months prior to starting Sustiva/Truvada for some of the same reasons you may have started - mainly anxiety over realizing I was now HIV positive. Initially, I had problems with sleeping with my legs kicking while sleeping just as you stated. Nonetheless, I started my treatment, continued with the Paxil, but slowly waned myself off of the Paxil and stopped it completely within five months of starting. Give the Sustiva/Truvada combo a chance. It sounds like your anxiety is not yet checked and you are looking to the ARVs as the problem. Hang in there. Sustiva/Truvada is a tremendous combo and you can manage the side effects with alot of will power and determination. If you still have a problem sleeping, Dr. Henry is right on with trying a sleep aid or even a prescription med for the short term, note the short term! Don't give up yet on your choice of HAART. Take care.

Response from Dr. Henry

Thanks for caring and sharing your experience on the issue of sleep problems while starting efavirenz. KH



Previous
Platelet Problems
Next
Radical Procedure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement